Peripheral Neuropathy

Levofloxacin (Levaquin) , along with other fluorquinoloone antiobiotics including ciprofloxacin (Cipro), moxifloxacin (Avelox), norfloxacin (Noroxin), ofloxacin (Floxin), and gemifloxacin (Factive), have been linked to tendon injuries for the last few years.  Adding insult to injury, the FDA, after over 1000 adverse event reports linking Levaquin to peripheral neuropathy, the recognized the link these dangerous drugs and permanent nerve damage.

Levaquin Lawyers and Nidel Law, P.L.L.C. are here to help you if you have been injured by Levaquin or other drugs in this class of drugs.

 

FDA Warning

The Food and Drug Administration posted its serious concerns about the risk of nerve damage, known as peripheral neuropathy, with fluoroquinolone use by mouth or injection. This risk is associated with fluoroquinolone antibiotics including levofloxacin (Levaquin), ciprofloxacin (Cipro), moxifloxacin (Avelox), norfloxacin (Noroxin), ofloxacin (Floxin), and gemifloxacin (Factive).

The full text of the FDA’s release can be found here.

If you or a loved one has suffered from peripheral neuropathy after taking one of these drugs orally or by injection, please contact us to discuss your case.

Tendon Injuries

The FDA has recognized that there are tendon injuries that may result from the use of Levaquin as well as other fluoroquinolone antibiotics  The FDA indicates that there are serious side effects that may occur while taking Levaquin:

Tendon rupture or swelling of the tendon (tendinitis).

  • Call your healthcare provider right away at the first sign of tendon pain, swelling or inflammation. Stop taking LEVAQUIN until tendinitis or tendon rupture has been ruled out by your healthcare provider. Avoid exercise and using the affected area.The most common area of pain and swelling is the Achilles tendon at the back of your ankle. This can also happen with other tendons. Talk to your healthcare provider about the risk of tendon rupture with continued use of LEVAQUIN. You may need a different antibiotic that is not a fluoroquinolone to treat your infection.
  • Tendon rupture can happen while you are taking or after you have finished taking LEVAQUIN. Tendon ruptures have happened up to several months after people have finished taking their fluoroquinolone.
  • Get medical help right away if you get any of the following signs or symptoms of a tendon rupture:
    hear or feel a snap or pop in a tendon area
    bruising right after an injury in a tendon are
    unable to move the affected area or bear weight

Source: FDA

Contact the Firm

FREE CASE EVALUATION

If you or a loved one has suffered an injury from Levaquin or any other fluoroquinolone antibiotic, please contact us to see if you have a claim against the manufacturer for your injuries.

 

Your Name (required)

Your Email (required)

Subject

Tell Us About Your Injury

About

Nidel Law P.L.L.C. has teamed up with law firms around the country forming a team of Levaquin lawyers to fight on behalf of those injured by Levaquin and other drugs in this class.